Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 136, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2014, 6:02 PM CDT for Dakota County, Goodhue County, Rice County, Minnesota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2014, 6:02 PM CDT (23:02 UTC)
- Expired
- Sep 20, 2014, 6:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Goodhue County, MN, Rice County, MN
The radar
The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 1:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
749
WUUS53 KMPX 202302
SVRMPX
MNC037-049-131-202345-
/O.NEW.KMPX.SV.W.0136.140920T2302Z-140920T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT SAT SEP 20 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
SOUTHERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 645 PM CDT
* AT 559 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF EAGAN TO NORTHFIELD TO 8 MILES
WEST OF FARIBAULT...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CANNON FALLS AROUND 610 PM CDT.
RED WING AROUND 625 PM CDT.
FRONTENAC STATE PARK AROUND 640 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RUSKIN...LAKE BYLLESBY...NEW
TRIER...NERSTRAND...DENNISON...MIESVILLE...WASTEDO...HADER...BOMBAY
AND KENYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4420 9353 4424 9352 4427 9336 4444 9314
4473 9303 4478 9299 4468 9267 4462 9263
4460 9257 4457 9254 4455 9233 4446 9226
4445 9242 4436 9244 4436 9254 4419 9256
TIME...MOT...LOC 2302Z 294DEG 43KT 4468 9301 4442 9312
4426 9338
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
568
WWUS53 KMPX 202324
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
624 PM CDT SAT SEP 20 2014
MNC131-202334-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
RICE MN-
624 PM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4456 9285 4472 9281 4468 9268 4462 9264
4457 9254 4455 9233 4446 9226 4445 9242
4436 9244 4436 9254 4419 9256 4420 9304
TIME...MOT...LOC 2324Z 294DEG 43KT 4457 9267 4431 9279
4415 9305
$$
MNC037-049-202345-
/O.CON.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
DAKOTA MN-GOODHUE MN-
624 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOODHUE AND
EAST CENTRAL DAKOTA COUNTIES UNTIL 645 PM CDT...
AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RED WING TO 12 MILES NORTHEAST OF WEST CONCORD TO RICE
LAKE STATE PARK...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRONTENAC STATE PARK AROUND 645 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ZUMBROTA...GOODHUE...PINE
ISLAND...WACOUTA...BELLECHESTER...FRONTENAC AND CENTRAL POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4456 9285 4472 9281 4468 9268 4462 9264
4457 9254 4455 9233 4446 9226 4445 9242
4436 9244 4436 9254 4419 9256 4420 9304
TIME...MOT...LOC 2324Z 294DEG 43KT 4457 9267 4431 9279
4415 9305
HAIL...<.75IN
WIND...60MPH
$$405
WWUS53 KMPX 202330
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT SAT SEP 20 2014
MNC037-202340-
/O.CAN.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
DAKOTA MN-
630 PM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
4462 9265 4457 9254 4455 9233 4446 9226
4445 9242 4437 9244 4436 9254 4419 9257
4419 9297
TIME...MOT...LOC 2330Z 294DEG 43KT 4453 9258 4427 9270
4412 9297
$$
MNC049-202345-
/O.CON.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
GOODHUE MN-
630 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOODHUE COUNTY
UNTIL 645 PM CDT...
AT 628 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RED WING TO 10 MILES WEST OF MAZEPPA TO RICE LAKE
STATE PARK...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRONTENAC STATE PARK AROUND 645 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PINE ISLAND...WACOUTA...
BELLECHESTER...FRONTENAC AND CENTRAL POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
4462 9265 4457 9254 4455 9233 4446 9226
4445 9242 4437 9244 4436 9254 4419 9257
4419 9297
TIME...MOT...LOC 2330Z 294DEG 43KT 4453 9258 4427 9270
4412 9297
HAIL...<.75IN
WIND...60MPH
$$988
WWUS53 KMPX 202340
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT SAT SEP 20 2014
MNC049-202350-
/O.EXP.KMPX.SV.W.0136.000000T0000Z-140920T2345Z/
GOODHUE MN-
640 PM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR GOODHUE COUNTY WILL EXPIRE AT
645 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4421 9304 4453 9287 4455 9280 4467 9268
4462 9265 4457 9254 4455 9233 4446 9226
4445 9242 4437 9244 4436 9254 4419 9257
4419 9297
TIME...MOT...LOC 2340Z 294DEG 43KT 4447 9243 4421 9255
4407 9282
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:55 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Sep 20, 2:55 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 255 PM CDT SAT SEP 20 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 255 PM CDT SAT SEP 20 2014 SHORT TERM CONCERNS DEAL SQUARELY WITH THE SEVERE WEATHER THREAT THROUGH EARLY THIS EVENING. A BROKEN LINE OF STORMS FORMED OVER NODAK EARLIER TODAY AND HAS ORGANIZED SOMEWHAT AS IT PUSHED INTO NORTHWEST WISCONSIN EARLY THIS AFTERNOON. NOT TOO MUCH SEVERE WEATHER BEING REPORTED ATTM...MAINLY DUE TO THE OVERALL LACK OF DESTABILIZATION. MLCAPE VALUES OF LESS THAN 500 J/KG ARE EXPECTED TO CONTINUE THROUGHOUT THE EVENT. HOWEVER...STRONG FORCING WITH THE MID LEVEL TROUGH AND VERY STRONG WINDS IN THE MID AND UPPER LEVELS /60+ KT AT 500 MB AND 130+ KT AT 300 MB/...ACCOMPANIED BY INVERTED V SOUNDINGS WILL BRING GOOD DOWNWARD MOMENTUM AND THUS A THREAT FOR MAINLY DAMAGING WINDS. LACK OF INSTABILITY AND LOW TOPPED CONVECTION WILL LIMIT ANY HAIL POSSIBILITY. THE LINE IS MOVING EAST/SOUTHEAST AROUND 45 KT WHICH SHOULD REACH STC AROUND 5 PM AND MSP METRO BETWEEN 6 PM AND 7 PM. VERY HIGH TEMPORAL GRID RESOLUTION AND CATEGORICAL POPS WERE INCLUDED WITH RELATIVELY HIGH CONFIDENCE DUE TO VERY GOOD AGREEMENT AMONGST THE CONVECTIVE ALLOWING MODELS. A GENERAL WEAKENING CAN BE EXPECTED AFTER SUNSET AS THE LINE ENTERS WISCONSIN WHEN INSTABILITY BECOMES NIL. WRAP AROUND SHOWERS MAY DROP SOUTH INTO ERN MN AND WRN WI LATE THIS EVENING AND OVERNIGHT AS THE UPPER LOW PUSHES EAST. THESE SHOWERS MAY LINGER INTO EARLY SUNDAY WITH THE CYCLONIC FLOW CONTINUING...BUT SURFACE RIDGING SHOULD PROVIDE ENOUGH SUBSIDENCE BY AFTERNOON TO LOWER THE THREAT WITH TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 255 PM CDT SAT SEP 20 2014 NOT MUCH GOING ON IN THE LONG TERM IN TERMS OF SENSIBLE WEATHER... BUT A MAJOR PATTERN SHIFT IS STILL ON TAP THAT WILL BRING MUCH ABOVE NORMAL TEMPERATURES BY LATE NEXT WEEK. AS THE DIGGING TROUGH FROM TONIGHT KICKS EAST...MID LEVEL RIDGING WILL BUILD INTO THE GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK. THE MID LEVEL RIDGE WILL BE CENTERED OVER THE SOUTHERN ROCKIES AND WILL ALLOW THE CUT OFF LOW OVER CALIFORNIA TO BE KICKED NORTHEAST INTO THE UPPER MIDWEST BY MIDWEEK. NOT EXPECTING MUCH TO BE ACCOMPANIED WITH THIS SYSTEM ASIDE FROM A LOW CHANCE OF SHOWERS AND THUNDERSTORMS AND COOLER TEMPERATURES. THE THUNDER THREAT MAY BE OVERPLAYED A BIT CONSIDERING POOR LAPSE RATES...WEAK FORCING...AND DRY BOUNDARY LAYER AIR. DID NOT MAKE TOO MANY CHANGES TO THE PREVIOUS FORECAST. MODELS DIVERGE A BIT BEYOND MIDWEEK WITH THE CANADIAN AND GFS BUILDING THE RIDGE NORTH ACROSS THE ROCKIES WHILE A PIECE OF ENERGY ROUNDING THIS RIDGE IS DETACHED FROM AN ACCELERATING TROUGH OVER NORTHERN CANADA. THIS WAVE THEN MAKES AN ODD DIVE SOUTH OR SOUTHWEST ACROSS THE PLAINS INTO A WEAKNESS IN THE RIDGE. THE ECMWF SEEMS TO KEEP THE FEATURE ASSOCIATED WITH THE STRONGER WESTERLIES ACROSS CANADA WHICH MAKES MOST SENSE. OTHERWISE...A MASSIVE RIDGE IS EXPECTED TO ENCOMPASS ALL OF THE CENTRAL AND EASTERN U.S. TO ROUND OFF THE END OF THE MONTH. SEVERAL MEMBERS OF THE GFS ENSEMBLE...AS WELL AS THE OPERATIONAL ECMWF...CENTER AN ANOMALOUS 591+ DM RIDGE OVER THE GREAT LAKES FRIDAY AND SATURDAY. A SET UP LIKE THIS WOULD NORMALLY BRING THE UPPER MIDWEST A HEAT WAVE...BUT IT IS RATHER DIFFICULT TO GET OPPRESSIVE HEAT IN LATE SEPTEMBER. TEMPS WILL STILL RUN 10-20 DEGREES ABOVE AVERAGE AND A FEW DAYS WITH HIGHS IN THE 80S APPEAR LIKELY IF THE CENTER OF THE RIDGE DOES BUILD CLOSE BY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1157 AM CDT SAT SEP 20 2014 MAIN AVIATION CONCERN WILL BE LINE OF SHRA/TSRA EXPECTED TO DROP SOUTHEAST THROUGH THE AREA FROM LATER THIS AFTERNOON INTO EARLY EVENING. STORMS WILL BE MOVING VERY QUICKLY... AROUND 45 KT OR SO... AND COULD PRODUCE SOME LOCALLY SEVERE WIND GUSTS THAT WILL NEED TO BE MONITORED FOR TAF AMENDMENTS. KMSP...OVERALL CONFIDENCE IS FAIRLY HIGH... ALTHOUGH CEILING AND VISIBILITIES COULD CERTAINLY WIND UP LOWER THAN FORECAST DURING ANY SHRA/TSRA. SOME UNCERTAINTY EXISTS WITH CHANCES FOR MVFR CEILINGS LATER TONIGHT... SO THAT WILL NEED TO BE MONITORED. /OUTLOOK FOR KMSP/ MON...VFR. WINDS W 5-10 KTS. TUE...VFR. WINDS SE 5-10 KTS. WED...VFR... MVFR POSSIBLE WITH A CHANCE OF SHRA/TSRA. WINDS S 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...BORGHOFF LONG TERM...BORGHOFF AVIATION...
Hazardous weather outlook, Sep 20, 12:07 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1207 PM CDT SAT SEP 20 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 211715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1207 PM CDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS CENTRAL AND SOUTHERN MINNESOTA LATER THIS AFTERNOON AND INTO WESTERN WISCONSIN EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA. THE LARGEST THREAT WILL BE DAMAGING WIND...WITH A SECONDARY THREAT FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 8 PM. BORGHOFF
In the hours before
Local storm report, Sep 20, 5:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
523 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/20/2014 MCLEOD MN STORM CHASER
TREES SNAPPED OR UPROOTED. NUMEROUS TREES DOWN THROUGHOUT
THE CITY.
&&
CARLYONLocal storm report, Sep 20, 5:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG NORWOOD/YOUNG AMERICA 44.78N 93.92W
09/20/2014 CARVER MN AMATEUR RADIO
4 INCH TREE BRANCH DOWN.
0505 PM TSTM WND DMG BISCAY 44.83N 94.27W
09/20/2014 MCLEOD MN AMATEUR RADIO
7 TO 8 INCH TREE BRANCH DOWN.
&&
CARLYONLocal storm report, Sep 20, 5:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
546 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 4 SE COURTLAND 44.23N 94.29W
09/20/2014 BLUE EARTH MN PUBLIC
ROOF BLOWN OFF AND POWER LINES DOWN...CITY OF CAMBRIA.
0545 PM HAIL WASECA 44.08N 93.50W
09/20/2014 M1.00 INCH WASECA MN EMERGENCY MNGR
&&
CARLYONLocal storm report, Sep 20, 5:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG LAKE CRYSTAL 44.10N 94.22W
09/20/2014 BLUE EARTH MN LAW ENFORCEMENT
POWER LINES DOWN.
&&
CARLYONLocal storm report, Sep 20, 5:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 5 NNW NEW ULM 44.38N 94.50W
09/20/2014 NICOLLET MN 911 CALL CENTER
TREES DOWN ALONG HIGHWAY 21.
&&
BORGHOFFLocal storm report, Sep 20, 5:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG MANKATO 44.17N 93.99W
09/20/2014 BLUE EARTH MN TRAINED SPOTTER
OLD BIG LARGE TREES TOWN.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 10:58 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 47 min |
| Sep 20, 2:14 PM CDT | Special Weather Statement | MPX | Douglas, Stevens | 61 min |
| Sep 20, 2:57 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Kandiyohi, Pope, Stearns, Stevens, Swift | 48 min |
| Sep 20, 3:19 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 56 min |
| Sep 20, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Renville, Stearns | 39 min |
| Sep 20, 4:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Wright | 49 min |
| Sep 20, 4:56 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Sibley, Wright | 49 min |
| Sep 20, 4:57 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 48 min |
| Sep 20, 5:06 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti, Kanabec, Mille Lacs, Sherburne and 1 more | 54 min |
| Sep 20, 5:08 PM CDT | Special Weather Statement | MPX | Waseca | 37 min |
| Sep 20, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Le Sueur, Rice, Scott | 42 min |
| Sep 20, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Le Sueur, Nicollet, Waseca and 1 more | 49 min |
| Sep 20, 5:43 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 32 min |
| Sep 20, 6:13 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.